MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 382623
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer was not able to provide specific dates for events.One mdr only due to this.G.4.K201075; k251654.B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that there were connection issues that led to leakage.We have been having difficulty with the connection between the iv catheter and the saline lock seating properly and leaking.They have either had to really force it together or restart the patient's iv; this has happened about a half a dozen times in the last couple of days and additional times in the last few weeks.Additional information 4/3/2026: can you please provide an exact date of event? dates starting (b)(6) 2026 (issue of multiple occurrences reported on (b)(6) 2026 and lot was able to be replaced 3/30/26).What was the impact to the patient? for the most part, the connect would leak slightly and forcibly tightened to minimize the leak.On one occasion, the iv could not be salvaged and needed to be restarted due to the catheter connection leak not being able to be managed.You mentioned that this issue has occurred approximately half a dozen times over the past couple of days, as well as additional times in the past few weeks.If so, could you please provide the date of each occurrence, indicate whether there was any patient impact, and advise whether the issue occurred with any other lot numbers? issue did not occur with any other lot numbers, affected dates were included (b)(6) 2026.Daily issues with the connect would leak slightly and forcibly tightened to minimize the leak.On one occasion, the iv could not be salvaged and needed to be restarted due to the catheter connection leak not being able to be managed ((b)(6) 2026).
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a leak could not be confirmed from the representative 22g insyte autoguard units that were received in sealed packaging from lot #5339236.A functional test, visual examination, and microscopic examination of the returned samples revealed no leaks or damage.The affected unit was not provided for investigation.Although the representative samples and manufacturing records do not support the complainant¿s description of the reported event, the complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24875266
Report Number1710034-2026-00415
Device Sequence Number10002373
Product Code FOZ
UDI-Device Identifier00382903826230
UDI-Public(01)00382903826230(17)281130(10)5339236
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382623
Device Lot Number5339236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown